# SDR DHL9770146C

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLOORBEAM AT BS 680 HAS CORROSION/CRACK ON UNDERSIDE OF UPPER AFT FLANGE RBL 33.  CUT OUT CRACKED/CORRODED AREA AS PER SRM 51-10-1 AT FLOORBEAM, BS 680 RBL 33 UPPER CAP 2.5 PER SRM 53-10-8 FIG 5.  INSTALLED FLOORBEAM UPPER CHORD REPAIR AS PER SRM 53-10-8 FIG 5.  REPAIR SIZE T-ANGLE 13, L-ANGLE 13, AND STRAP 13 BY 1, N/R3665.
